Six-Dimensional Solvmanifolds with Holomorphically Trivial Canonical Bundle
Resumen: We determine the 6D solvmanifolds admitting an invariant complex structure with holomorphically trivial canonical bundle. Such complex structures are classified up to isomorphism, and the existence of strong Kähler with torsion, generalized Gauduchon, balanced and strongly Gauduchon metrics is studied. As an application, we construct a holomorphic family (M,Ja) of compact complex manifolds such that (M,Ja) satisfies the ¿¿¯-lemma and admits a balanced metric for any a¿0, but the central limit neither satisfies the ¿¿¯-lemma nor admits balanced metrics.
Idioma: Inglés
DOI: 10.1093/imrn/rnv112
Año: 2015
Publicado en: INTERNATIONAL MATHEMATICS RESEARCH NOTICES 24 (2015), 13757-13799
ISSN: 1073-7928

Factor impacto JCR: 1.031 (2015)
Categ. JCR: MATHEMATICS rank: 54 / 312 = 0.173 (2015) - Q1 - T1
Factor impacto SCIMAGO: 2.11 - Mathematics (miscellaneous) (Q1)

Tipo y forma: Artículo (PostPrint)
Área (Departamento): Área Geometría y Topología (Dpto. Matemáticas)

Creative Commons Debe reconocer adecuadamente la autoría, proporcionar un enlace a la licencia e indicar si se han realizado cambios. Puede hacerlo de cualquier manera razonable, pero no de una manera que sugiera que tiene el apoyo del licenciador o lo recibe por el uso que hace. No puede utilizar el material para una finalidad comercial.


Exportado de SIDERAL (2021-01-21-10:51:06)

Este artículo se encuentra en las siguientes colecciones:
Artículos



 Registro creado el 2016-09-28, última modificación el 2021-01-21


Postprint:
 PDF
Valore este documento:

Rate this document:
1
2
3
 
(Sin ninguna reseña)